# SDR CALA2024061700006

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N17265
- Make and model: Boeing 737-8
- Aircraft serial: 64454
- Aircraft time: 9,109 hours, 3,142 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Contact
- Part number: BACC47EF1
- Condition: Wrong Part
- Location: Connector
- Part time: 9,106 hours, 3,141 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REF LP 8301672. WHEN REPLACING MMR1 FOUND PUSHED BACK PIN IN MMR1 BENCHPLUG CONN D10719B POS B8. REF SSM 34-58-11 PIN IS ASSOCIATED WITH 'IR OUTPUT BUS 4' SIGNAL.. VERRIFIED PIN B8 ON D10719B LOOKS TO BE PUSHED IN (ATTEMPTED TO TAKE PHOTO BUT YOU CANNOT TELL VERY WELL.) ATTEMPTED TO PUSH PIN BACK OUT WITHOUT DISTURBING THE E1-2 RACK, NO SUCCESS. E1-1 AND E1-2 WILL NEED TO BE TAKEN OUT IN ORDER TO GET ACCESS TO BENCH PLUG D10719B REMOVED E1-1 RACK AND ALL CONNECTORS AND COAX CABLES ATTACHED TO RACK IN ORDER TO GET ACCESS TO CONNECTOR D10719B. REF IPC 50-50-51-30 REMOVED E1-2 AND REMOVED CONNECTOR D10719B FROM E1-2 RACK. FOUND PIN IN B08 HAS INCORRECT PIN. PICTURE ADDED WITH A08 (RED WIRE) RIGHT NEXT TO IT. FLAGGED FOR SDR FOR CONNECTOR D10719B MFR P/N BACC66H40F03AM01 THE B INSERT MFR P/N BACI10AH14 INSERT CONFIGURATION 120T2 ONLY 1 TYPE OF CONTACT IS ALLOWED TO BE USED P/N BACC47EF1 REFERENCE B7X7 SWPM 20-71-14 PAGE 126 CONTACT CURRENTY INSTALLED IN ADD EMP:U382127, POSITION B8 ON D10719B IS NOT P/N BACC47EF1 AND WILL REQUIRE REPLACMENT AND RE-TERMIANTION REPLACED AND RE-TERMINATED POS B8 PIN CONTACT IN D10719B BACKSHELL.  REFERENCE B7X7 SWPM 20-71-14 PAGE 126.  MMR GROUND TEST OK.  REF AMM 34-31-42-000-801.  INSTALLED E1 & E2 RACKS. REF IPC 50-50-51-30.  REF SMM 34-58-11. RE TERMINATED PIN IN B8 ON CONNECTOR D10719. ADD FAULT:NONE INSPECTION NOT REQIERED, REPAIR IS A MINOR IAW GMM 03-20-20 SDR NOT REQUIERED PER GMM 04-20-16.
